# SDR HNAA2013020800042

- Difficulty date: February 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,875 hours, 65,392 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Heat Shield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO STIFFENERS AND ONE CHANNEL WAS FOUND CRACKED ON RT NACELLE SHIELD.  FABRICATED HEAT SHIELD IAW RD 8-54-1153 AND RD8-54-3195.
